On L-Functions.
Monatshefte für Mathematik, Tome 71 (1967), pp. 193-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Riemann zeta-function, functional equation, primitive character, Gauss sums, Mittag-Leffler theorem
@article{MOMA_1967__71_177378,
author = {Raymond Ayoub},
title = {On {L-Functions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {193--202},
year = {1967},
volume = {71},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MOMA_1967__71_177378/}
}
Raymond Ayoub. On L-Functions.. Monatshefte für Mathematik, Tome 71 (1967), pp. 193-202. http://geodesic.mathdoc.fr/item/MOMA_1967__71_177378/